edoc

Automorphisms of the Lie algebra of vector fields on affine n-space

Kraft, Hanspter and Regeta, Andriy. (2017) Automorphisms of the Lie algebra of vector fields on affine n-space. Journal of the European Mathematical Society, 19 (5). pp. 1577-1588.

[img] PDF - Published Version
143Kb

Official URL: https://edoc.unibas.ch/64687/

Downloads: Statistics Overview

Abstract

We show that every Lie algebra automorphism of the vector fields Vec( A n ) of affine n -space A n , of the vector fields Vec c ( A n ) with constant divergence, and of the vector fields Vec 0 ( A n ) with divergence zero is induced by an automorphism of A n . This generalizes results of the second author obtained in dimension 2, see [Reg13]. The case of Vec( A n ) goes back to Kulikov [Kul92].
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Regeta, Andriy and Kraft, Hanspeter
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:European Mathematical Society
ISSN:1435-9855
e-ISSN:1435-9863
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:24 Aug 2018 06:41
Deposited On:24 Aug 2018 06:41

Repository Staff Only: item control page